# SDR COMA9610197

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- Engine: Pwa PW118
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Seals
- Part number: 7944441
- Condition: Leaking
- Location: Rt Eng
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM RT ENGINE NACELLE.  REPLACED THE O-RING SEALS ON THE ENGINE FUEL NOZZLES.
